MathSciNet Relay Station
MathSciNet bibliographic data
MR1821140 60K35 (82C22)
Chang, Chih-Chung; Landim, Claudio; Olla, Stefano Equilibrium fluctuations of asymmetric simple exclusion processes in dimension $d\geq 3$. Probab. Theory Related Fields 119 (2001), no. 3, 381–409.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement